Open Access

On a generalization of the three spectral inverse problem


Abstract

We consider a generalization of the three spectral inverse problem, that is, for given spectrum of the Dirichlet-Dirichlet problem (the Sturm-Liouville problem with Dirichlet conditions at both ends) on the whole interval $[0,a]$, parts of spectra of the Dirichlet-Neumann and Dirichlet-Dirichlet problems on $[0,a/2]$ and parts of spectra of the Dirichlet-Newman and Dirichlet-Dirichlet problems on $[a/2,a]$, we find the potential of the Sturm-Liouville equation.

Key words: Sturm-Liouville equation, Dirichlet boundary condition, Neumann boundary condition, Marchenko equation, Lagrange interpolation series, sine-type function, Nevanlinna function.


Full Text





Article Information

TitleOn a generalization of the three spectral inverse problem
SourceMethods Funct. Anal. Topology, Vol. 22 (2016), no. 1, 74-80
MathSciNet MR3522863
zbMATH 06630284
MilestonesReceived 22/01/2015
CopyrightThe Author(s) 2016 (CC BY-SA)

Authors Information

O. P. Boyko
South Ukrainian National Pedagogical University, 26 Staroportofrankivs’ka, Odesa, 65020, Ukraine

O. M. Martynyuk
South Ukrainian National Pedagogical University, 26 Staroportofrankivs’ka, Odesa, 65020, Ukraine

V. N. Pivovarchik
South Ukrainian National Pedagogical University, 26 Staroportofrankivs’ka, Odesa, 65020, Ukraine


Citation Example

O. P. Boyko, O. M. Martynyuk, and V. N. Pivovarchik, On a generalization of the three spectral inverse problem, Methods Funct. Anal. Topology 22 (2016), no. 1, 74-80.


BibTex

@article {MFAT842,
    AUTHOR = {Boyko, O. P. and Martynyuk, O. M. and Pivovarchik, V. N.},
     TITLE = {On a generalization of the three spectral inverse
problem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {22},
      YEAR = {2016},
    NUMBER = {1},
     PAGES = {74-80},
      ISSN = {1029-3531},
  MRNUMBER = {MR3522863},
 ZBLNUMBER = {06630284},
       URL = {http://mfat.imath.kiev.ua/article/?id=842},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


References

  1. Ju. M. Berezans′kii, Expansions in eigenfunctions of selfadjoint operators, Translated from the Russian by R. Bolstein, J. M. Danskin, J. Rovnyak and L. Shulman. Translations of Mathematical Monographs, Vol. 17, American Mathematical Society, Providence, R.I., 1968.  MathSciNet
  2. Mihaela C. Drignei, Uniqueness of solutions to inverse Sturm-Liouville problems with $L^ 2(0,a)$ potential using three spectra, Adv. in Appl. Math. 42 (2009), no. 4, 471-482.  MathSciNet CrossRef
  3. Mihaela Cristina Drignei, Constructibility of an $L^ 2_ \Bbb R(0,a)$ solution to an inverse Sturm-Liouville problem using three Dirichlet spectra, Inverse Problems 26 (2010), no. 2, 025003, 29.  MathSciNet CrossRef
  4. Mihaela-Cristina Drignei, Numerical reconstruction in a three-spectra inverse Sturm-Liouville problem with mixed boundary conditions, Inverse Probl. Sci. Eng. 21 (2013), no. 8, 1368-1391.  MathSciNet CrossRef
  5. Jonathan Eckhardt, Two inverse spectral problems for a class of singular Krein strings, Int. Math. Res. Not. IMRN (2014), no. 13, 3692-3713.  MathSciNet
  6. Jonathan Eckhardt, Fritz Gesztesy, Roger Nichols, and Gerald Teschl, Inverse spectral theory for Sturm-Liouville operators with distributional potentials, J. Lond. Math. Soc. (2) 88 (2013), no. 3, 801-828.  MathSciNet CrossRef
  7. Shouzhong Fu, Zongben Xu, and Guangsheng Wei, Inverse indefinite Sturm-Liouville problems with three spectra, J. Math. Anal. Appl. 381 (2011), no. 2, 506-512.  MathSciNet CrossRef
  8. Fritz Gesztesy and Barry Simon, On the determination of a potential from three spectra, Differential operators and spectral theory, Amer. Math. Soc. Transl. Ser. 2, vol. 189, Amer. Math. Soc., Providence, RI, 1999, pp. 85-92.  MathSciNet
  9. Ole H. Hald, Inverse eigenvalue problems for the mantle, Geophysical Journal of the Royal Astronomical Society 62 (1980), no. 1, 41-48. CrossRef
  10. Harry Hochstadt and Burton Lieberman, An inverse Sturm-Liouville problem with mixed given data, SIAM J. Appl. Math. 34 (1978), no. 4, 676-680.  MathSciNet
  11. R. O. Hryniv and Ya. V. Mykytyuk, Inverse spectral problems for Sturm-Liouville operators with singular potentials. III. Reconstruction by three spectra, J. Math. Anal. Appl. 284 (2003), no. 2, 626-646.  MathSciNet CrossRef
  12. M. G. Krein, Izbrannye trudy. III, Natsional\cprime naya Akademiya Nauk Ukrainy, Institut Matematiki, Kiev, 1997.  MathSciNet
  13. B. Ja. Levin and Ju. I. Ljubarskii, Interpolation by entire functions belonging to special classes and related expansions in series of exponentials, Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), no. 3, 657-702, 704.  MathSciNet
  14. B. M. Levitan, Obratnye zadachi Shturma-Liuvillya, ``Nauka'', Moscow, 1984.  MathSciNet
  15. V. A. Marchenko, Operatory Shturma-Liuvillya i ikh prilozheniya, Izdat. ``Naukova Dumka'', Kiev, 1977.  MathSciNet
  16. O. Martinyuk and V. Pivovarchik, On the Hochstadt-Lieberman theorem, Inverse Problems 26 (2010), no. 3, 035011, 6.  MathSciNet CrossRef
  17. Vyacheslav Pivovarchik, On the Hald-Gesztesy-Simon theorem, Integral Equations Operator Theory 73 (2012), no. 3, 383-393.  MathSciNet CrossRef
  18. Vyacheslav N. Pivovarchik, An inverse Sturm-Liouville problem by three spectra, Integral Equations Operator Theory 34 (1999), no. 2, 234-243.  MathSciNet CrossRef
  19. Vyacheslav Pivovarchik and Harald Woracek, Shifted Hermite-Biehler functions and their applications, Integral Equations Operator Theory 57 (2007), no. 1, 101-126.  MathSciNet CrossRef
  20. Vyacheslav Pivovarchik and Harald Woracek, Sums of Nevanlinna functions and differential equations on star-shaped graphs, Oper. Matrices 3 (2009), no. 4, 451-501.  MathSciNet CrossRef
  21. L. Sakhnovich, Half-inverse problems on the finite interval, Inverse Problems 17 (2001), no. 3, 527-532.  MathSciNet CrossRef
  22. Takashi Suzuki, Inverse problems for heat equations on compact intervals and on circles. I, J. Math. Soc. Japan 38 (1986), no. 1, 39-65.  MathSciNet CrossRef
  23. Guangsheng Wei and Xi Wei, A generalization of three spectra theorem for inverse Sturm-Liouville problems, Appl. Math. Lett. 35 (2014), 41-45.  MathSciNet CrossRef
  24. Robert M. Young, An introduction to nonharmonic Fourier series, Pure and Applied Mathematics, vol. 93, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1980.  MathSciNet


All Issues